m+Medelevator.RU
← Поиск публикаций
Journal of toxicology. Clinical toxicology · 1996

Multiple-dose activated charcoal in an accidental vancomycin overdose.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Kucukguclu S, Tuncok Y, Ozkan H, Guven H, Uguz A, Maltepe F

Аннотация

BACKGROUND: Multiple-dose activated charcoal may enhance the enterocapillary clearance of vancomycin.

CASE REPORT: A 17-day-old female neonate born with congenital meningomyelocele and Arnold-Chiari malformation was iatrogenically overdosed with a 500 mg intravenous bolus of vancomycin during a shunt operation. The Red Man's Syndrome developed within minutes, characterized by sudden hypotension, skin rash and cyanosis. Serum vancomycin level at one hour after the injection was 165.7 micrograms/mL, as measured by an enzyme immunoassay method (EMIT). Multiple dose activated charcoal, 1 g/kg, was first given five hours after injection, and continued every four hours for 12 doses. The half-life of vancomycin during charcoal administration was calculated to be 9.4 h or less than the reported 13.4-33.7 h half-life in normal neonates. The neonate's renal function tests and brainstem auditory responses remained normal.

CONCLUSIONS: Gastrointestinal dialysis with multiple-dose activated charcoal without cathartics appeared to shorten the elimination half-life of vancomycin.

Предметные рубрики MeSH